Lithuanian Mathematical Journal

, Volume 36, Issue 2, pp 174–177 | Cite as

Singularities of a solution on a boundary of lower dimension

  • G. Puriushkis


Elliptic Equation Elliptic Operator Lower Dimension Smooth Manifold General Boundary 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    R. Harvey and J. Polking, Removable singularities of partial differential equations,Acta Math.,125, 39–56 (1970).MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Ju. V. Jegorov, On removable singularities in boundary problems for differential equations.Vest. Moskov. Univ., Ser. 1, Mat., Mekh., 30–36 (1985).Google Scholar
  3. 3.
    Ju. V. Jegorov, On smoothness of boundary values, in:Application of New Methods of Analysis in the Theory of Boundary Value Problems [in Russian], Pub. of Voronezh Univ. (1990), pp. 11–18.Google Scholar
  4. 4.
    S. L. Sobolev,Some Applications of Functional Analysis in Mathematical Physics [in Russian], Nauka, Moscow (1988).Google Scholar
  5. 5.
    V. Ju. Stepnin, General boundary value problems for elliptic equations in a domain having manifolds of different dimension as a boudary.Vest. Moskov. Univ., Ser. I, Mat., Mekh. (1965).Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • G. Puriushkis
    • 1
  1. 1.Department of MathematicsVilnius UniversityVilniusLithuania

Personalised recommendations